# SDR ASOA202003297030

- Difficulty date: March 26, 2020
- Submitted: March 29, 2020
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 36,293 hours, 22,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL CORRODED FROM FRAME 29-35. REMOVED AND REPLACED RH FLOOR SILL FRAME 29-35 IAW EMB SRM 51-40-02.
